# SDR USAASB01262

- Difficulty date: September 19, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PHL - FLT 867 - ON CLIMB-OUT FROM GSO, AT FL240, THE CABIN ALTITUDE CLIMBED TO 9,700 FEET.  NO AUTO FAIL INDICATION WAS NOTED.  CREW COULD NOT CONTROL CABIN IN STANDBY OR MANUAL PRESSURIZATION MODES.  FLIGHT DESCENDED TO FL100 AND CONTINUED ONTO PHL WHERE THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD CARGO DOOR SEAL, AT BOTTOM, OUT OF THE TRACK.  REINSTALLED DOOR SEAL AND PERFORMED OPERATIONAL TEST PER MM 21-31-00.  PRESSURIZED AIRCRAFT.  NO FAULTS NOTED.  (M)
